•  
  •  
 

Keywords

Matrix function, Real Jordan canonical form, Perron-Frobenius Theorem, Eventually positive matrix

Abstract

In this note, matrix functions that preserve the strong Perron-Frobenius property are characterized, using the real Jordan canonical form of a real matrix.

abs_vol30_pp271-278.pdf (22 kB)
Abstract

Share

COinS
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.